# SDR ABXA20160713118

- Difficulty date: July 13, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86121
- Condition: Corroded
- Location: Bs 955-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL KEEL BEAM BETWEEN BS 955 - 977. REMOVED CORROSION IAW SRM 51-10-02 AND FOUND TO BE WITHIN LIMITS IAW REO G20083 REVA.
